Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Foul body odour. Switched to sprintec birth control pills. Foul odour due to new medication?

Hi i recently, like a week ago switched birth control pills to Sprintec, and i think it was 2 or 3 days ago i noticed this bad odor, i can t really describe it. No one else can smell it though. Do you think it has anything to do with switching pills or is it something different. I also started eating healthier by eating salads, and turkey wraps and such but I don t think that has anything to do with it. I also can t pin point where the smell is coming from.
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.
Any birth control pill has no this type of side effect.
It might be due to perspiration.
Drink more water,eat good nutritious diet.
Take proper local care.
Use body deodorant.
If it persists then consult your doctor.

Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor